# SDR ASAA2016030715793

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 30,611 hours, 9,408 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD NO SATCOM PROMPT ON MCDU.  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH.  SATCOM OPS NORMAL.
